RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 1  


$L_p$-estimates of the solution of the Dirichlet problem for second-order elliptic equations
Yu. A. Alkhutov
3
Self-dual geometry of generalized Hermitian surfaces
O. E. Arsen'eva, V. F. Kirichenko
21
On non-negative contractive semigroups with non-local conditions
E. I. Galakhov, A. L. Skubachevskii
45
An example of a finitely presented amenable group not belonging to the class $EG$
R. I. Grigorchuk
79
Birational automorphisms of a three-dimensional double quadric with an elementary singularity
M. M. Grinenko
101
Isometric transformations of a surface inducing conformal maps of the surface onto itself
I. Kh. Sabitov
119
A class of Sturm–Liouville operators and approximate calculation of the first eigenvalues
V. A. Sadovnichii, V. E. Podolskii
133
Actions of Hopf algebras
A. A. Totok
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019